Toggle Main Menu Toggle Search

ePrints

Inference for population dynamics in the Neolithic period

Lookup NU author(s): Dr Andrew Baggaley, Professor Richard Boys, Dr Andrew Golightly, Dr Graeme Sarson, Professor Anvar Shukurov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Baggaley AW, Boys RJ, Golightly A, Sarson GR, Shukurov A

Publication type: Article

Journal: Annals of Applied Statistics

Year: 2012

Volume: 6

Issue: 4

Pages: 1352-1376

Print publication date: 01/12/2012

ISSN (print): 1932-6157

ISSN (electronic): 1941-7330

Publisher: Institute of Mathematical Statistics

URL: http://dx.doi.org/10.1214/12-AOAS579

DOI: 10.1214/12-AOAS579


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share